2017
Том 69
№ 9

All Issues

Solvability of the Cauchy problem for second-ordee parabolic equations in the class of arbitrarily rising functions

Eydelman S. D., Petrushko I. M.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 19 (1967), no. 1, pp 93-97.

Citation Example: Eydelman S. D., Petrushko I. M. Solvability of the Cauchy problem for second-ordee parabolic equations in the class of arbitrarily rising functions // Ukr. Mat. Zh. - 1967. - 19, № 1. - pp. 108–113.

Full text